# SDR QXEA200500424

- Difficulty date: January 31, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT WING PANEL 622AT HAS FRETTING CORROSION ON BOTTOM SIDE OF PANEL.  REPAIRED IAW Q400 SRM 57-10-35-992-801 AND 57-10-30-940-002.
